RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 3, Pages 621–631 (Mi mmj461)  

This article is cited in 5 scientific papers (total in 5 papers)

On the cleanness of cuspidal character sheaves

G. Lusztig

Department of Mathematics, M.I.T., Cambridge, MA 02139

Abstract: We prove the cleanness of cuspidal character sheaves in arbitrary characteristic in the few cases where it was previously unknown.

Key words and phrases: character sheaf, unipotent class.

DOI: https://doi.org/10.17323/1609-4514-2012-12-3-621-631

Full text: http://www.ams.org/.../abst12-3-2012.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20G99
Language:

Citation: G. Lusztig, “On the cleanness of cuspidal character sheaves”, Mosc. Math. J., 12:3 (2012), 621–631

Citation in format AMSBIB
\Bibitem{Lus12}
\by G.~Lusztig
\paper On the cleanness of cuspidal character sheaves
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 3
\pages 621--631
\mathnet{http://mi.mathnet.ru/mmj461}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-3-621-631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024826}
\zmath{https://zbmath.org/?q=an:06126190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309366400009}


Linking options:
  • http://mi.mathnet.ru/eng/mmj461
  • http://mi.mathnet.ru/eng/mmj/v12/i3/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Digne F., Lehrer G., Michel J., “on Character Sheaves and Characters of Reductive Groups At Unipotent Classes”, Pure Appl. Math. Q., 10:3 (2014), 459–512  crossref  zmath  isi  scopus
    2. Lusztig G., “Unipotent Almost Characters of Simple P-Adic Groups”, Asterisque, 2015, no. 370, 243–267  zmath  isi
    3. G. Lusztig, “Non-unipotent character sheaves as a categorical centre”, Bull. Inst. Math. Acad. Sin. New Ser., 11:4 (2016), 603–731  crossref  mathscinet  zmath  isi
    4. G. Malle, G. R. Robinson, “On the number of simple modules in a block of a finite group”, J. Algebra, 475 (2017), 423–438  crossref  mathscinet  zmath  isi  scopus
    5. Geck M., “A First Guide to the Character Theory of Finite Groups of Lie Type”, Local Representation Theory and Simple Groups, Ems Series of Lectures in Mathematics, eds. Kessar R., Malle G., Testerman D., European Mathematical Soc, 2018, 63–106  mathscinet  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:68
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020